Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Having asthma, depression. Taking fostair, duloxetine, Zomorph, rivaroxaban. Treated with omeprazole. What are the risks and interactions between all these drugs?

I am taking fostair for asthma, duloxetine long term for depression, Zomorph 60mg daily recently reduced from 80mg daily, with naproxen recently added in to get me off opiates, I have been on opiate drugs long term also for hip and back trouble and have just had a hip replaced, I am also taking rivaroxaban. In the past I have been endoscoped and gastric lesions were found and treated with omeprazole. It is documented in my gp's notes that I have abnormally low blood pressure and that I buise easily. I am bruising easily again and was treated last week for a suspected blood clot, but I am worried about a) interactions between all these drugs I am taking and b) the risk of a bleed somewhere and c) an asthma attack. Can you advise me what are the risks? Generally I am feeling just unwell weak and a bit wobbly. The hip replacement was done on 3rd April this year and we think the other one will have to be replaced soon, i am female aged 46
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M.Forum.
Here I want to tell you that ZOMORHP tablets causes respiratory depression and in asthma there is respiratory depression.
Fostair's ingredients are beclo+ antihistamine and when this drug is to be taken with antidepressant (duloxetine) than there are chances of cardiac arrhythmias ,so be aware about that.
You are also using anticoagulants along omeprazoel.
Omeprazole enhances the effects of rivaroxaban because it( omeprazole reduces excretion of rivaroxaban, so keep this thing in mind.

2.Risk of bleeding is there because of interaction of these drugs.
3.An asthmatic attack's chances are more due to drugs interaction.
So please take drugs in such a way that at least 3-4 hours gape remains in between them.
Good luck , hope you will recover from all diseases.
Answered: Tue, 14 May 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor